| Catalog Number |
8065751593 |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that an ophthalmic laser probe did not fit inti the trocar before the vitrectomy surgery.An alternate probe was used to complete the surgery.There was no patient harm reported.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A potentially relevant complaint was found and reviewed as part of this investigation.The illuminator was received for testing on this investigation.A visual assessment of the returned sample revealed no obvious non-conformities.The returned sample was connected to a calibrated system and was successfully recognized.A visual assessment under a microscope was performed and revealed clear foreign material on the cannula.A fit check was performed with a trocar and was found to have resistance.The root cause of the reported event is attributed to clear foreign material on the cannula.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).